MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2118
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The olympus sales representative, reported on behalf of the customer, the customer was having a hose connection failure on the endoscope reprocessor for the following connection tubes: maj-2110, maj-2111, maj-2112,maj-2330,maj2114,maj-2115, maj-2117 and maj-2118.The connectors keep coming off.The connecting tubes are reportedly being returned to olympus for evaluation.There was no report of patient harm associated with this event.
 
Additional Manufacturer Narrative
To date, the connectors have not been returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.As the lot number hasn¿t been provided the device has not been returned, both a device history record found and device evaluation was not able to be performed.Based on the results of the investigation, it is likely that the following led to the malfunction: a) external stress was applied to the connecting tube.B) stress applied to the connecting tube such as hitting a hard object to the item and/or applied force toward the wrong direction by the user.A definitive root cause cannot be identified.This issue is addressed in the instructions for use (ifu): abnormality is detectable by performing the following inspection.Preparation and inspection: move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information regarding this event, refer to b5 and h6.
 
Event or Problem Description
Additional information was received regarding this event.It was confirmed with the customer's sales representative that the connectors on the oer-elite and the connecting tubes were broken.The oer-elite was not broken.The sales representative is currently looking at replacing the adapters with the newer model that mimics the former oer pro make.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14952373
Report Number8010047-2022-11554
Device Sequence Number20207992
Product Code FEB
UDI-Device Identifier04953170404139
UDI-Public04953170404139
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2118
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer10/04/2022
12/01/2022
06/04/2024
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date11/04/2022
12/29/2022
06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown